# SDR 98ZZZX225

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Part number: RA8987
- Condition: Leaks
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP OVERHAULED AND BENCH TESTED 2-97 PER RG9080 COMPONENT MM, BUT WAS NOT PLACED INTO SERVICE UNTIL 12/97.  PUMP LEAKED AT RA8987 GASKET ON INITIAL START-UP OF ENGINE IN TEST CELL.  ALL SCREWS FOUND BELOW MINIMUM 23 INCH/POUND TORQUE REQUIRED BY SB 1015B020.  RA8987 GASKET WAS ASBESTOS, BUT IS NOW RUBBER COMBINED WITH DOUBLE RUBBER RELIEF DIAPHRAGMS RA5326.  THERE APPEARS TO BE TOO MUCH PLIABLE MATERIAL IN THE JOINT TO MAINTAIN PROPER PRE-LOAD.  THIS IS FIFTH OCCURRENCE.  SB 101SB020 DOES NOT ADDRESS PROBLEM SOON ENOUGH TO PREVENT FUTURE LEAKS.  RA5326 AND RA8987 MATERIAL SHOULD BE REVISED.
